MathSciNet Relay Station
MathSciNet bibliographic data
MR1772804 14M25 (14J45)
Sato, Hiroshi Toward the classification of higher-dimensional toric Fano varieties. Tohoku Math. J. (2) 52 (2000), no. 3, 383–413.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement